A connection between extreme value theory and long time approximation of SDE's

Abstract : We consider a sequence $(\xi_n)_{n\ge1}$ of $i.i.d.$ random values living in the domain of attraction of an extreme value distribution. For such sequence, there exists $(a_n)$ and $(b_n)$, with $a_n>0$ and $b_n\in\ER$ for every $n\ge 1$, such that the sequence $(X_n)$ defined by $X_n=(\max(\xi_1,\ldots,\xi_n)-b_n)/a_n$ converges in distribution to a non degenerated distribution. In this paper, we show that $(X_n)$ can be viewed as an Euler scheme with decreasing step of an ergodic Markov process solution to a SDE with jumps and we derive a functional limit theorem for the sequence $(X_n)$ from some methods used in the long time numerical approximation of ergodic SDE's.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2009, 119 (10), pp.3583-3610
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00338401
Contributeur : Fabien Panloup <>
Soumis le : jeudi 13 novembre 2008 - 09:51:12
Dernière modification le : vendredi 21 octobre 2011 - 07:37:13
Document(s) archivé(s) le : lundi 7 juin 2010 - 21:21:32

Fichiers

article_extreme_value.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00338401, version 1
  • ARXIV : 0811.2052

Collections

Citation

Fabien Panloup. A connection between extreme value theory and long time approximation of SDE's. Stochastic Processes and their Applications, Elsevier, 2009, 119 (10), pp.3583-3610. 〈hal-00338401〉

Partager

Métriques

Consultations de
la notice

146

Téléchargements du document

57